# SDR CA180529013

- Difficulty date: May 25, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,305 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Blower
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) THE PILOTS REPORTED A VERY STRONG BURNING SMELL IN THE FLIGHT DECK WHILE ON APPROACH TO THE LOON RIVER TANKER BASE.  NO SMOKE OR OBVIOUS INDICATIONS.  UPON INVESTIGATION, THE AIR CONDITIONING BLOWER MOTOR BEARINGS WERE FOUND TO BE WORN, CAUSING PLAY AND THE MOTOR TO GET VERY HOT.  A NEW BLOWER MOTOR WAS INSTALLED AND GROUND CHECKED SERVICEABLE.  (TC# 20180529013)
